# SDR COMA0360322

- Difficulty date: July 14, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 16,977 hours, 15,319 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 506
- Condition: Malfunctioned
- Location: Mlg
- Part time: 16,977 hours, 15,319 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5698 GEAR DISAGREE WARNING DURING APPROACH.  REPLACED THE MLG PRIORITY VALVE.
